# SDR YENA2020123000639

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 5060
- Aircraft time: 33,989 hours, 11,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Condition: Damaged
- Location: R2 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1804, SJU-JFK.  CASING AROUND RAFT ON R2 DOOR HAS SWOLLEN, CAUSING THE CASING TO BE RAISED OUT OF POSITION.  REROUTED SLIDE ASSEMBLY CABLE, IAW AMM 25-65-00.  SLIDE BUSSEL REPEATED PROPERLY & FITS GOOD AROUND DOOR.  A/C OK FOR CONTINUED SERVICE.
